# SDR CALA0500311

- Difficulty date: September 13, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N17321
- Make and model: Boeing 7373T0
- Aircraft serial: 23372
- Aircraft time: 62,360 hours, 28,390 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W1150513512
- Condition: Chafed
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY EXIT AISLE PATH LIGHTING ILLUMINATED INTERMITTENTLY WHILE IN CRUISE PORTION OF FLIGHT.  MAINTENANCE FOUND WIRES W1150-513 AND -512 CHAFING IN FORWARD CLOSET AREA WHILE REFERENCING WIRING DIAGRAM 33-51-21.  THE WIRES WERE REPAIRED AND OPERATION OF THE EMERGENCY LIGHTS CHECKED GOOD.
